Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request

نتائج البحث

Filter
  • 1-3 of  3 نتائج ""Saleem, Muhammad Shoaib""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

On generalized strongly modified h-convex functions.

Subjects: *CONVEX functions; *EQUALITY

  • Source: Journal of Inequalities & Applications. 1/15/2020, Vol. 2020 Issue 1, p1-12. 12p.

تفاصيل السجل

×
  • 1-3 of  3 نتائج ""Saleem, Muhammad Shoaib""